# SDR CALA9900227

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 117-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AROUND SCREW HOLES AT LT I/B POSITION, STA 1117-1174 AFT GALLEY AREA.  NEW SEAT TRACK SECTIONS WERE INSTALLED IAW SRM 53-05.
